Results 1 to 7 of 7
  1. #1
    Valeron's Avatar
    Valeron is offline New Member
    Join Date
    May 2011
    Location
    Turkey
    Posts
    26

    8 weeks Primobolan and Limp Dick !! (and thyroid)

    Hello Guys,
    i have done my first novice cycle 2ml - 8 weeks primobolan 3 months ago.
    after 3th of cycle i got limp dick. now it seems fine - its back to normal.

    is it normal to get limp dick after that cycle ?

    my thyroid level was also high but i think thats because of using too many supplements with l-tyrosine (whey - amino acid - superpump - no explode...)

    i m looking forward to my 2nd cycle with my personal trainer sustanon - primobolan 5 weeks. do you think i know balls may shrink but do you think i will get limp dick again ? is it always temporary ? or can last for long time ? or life-time ?
    Last edited by Valeron; 06-09-2011 at 02:22 PM.

  2. #2
    Turkish Juicer's Avatar
    Turkish Juicer is offline Knowledgeable Member
    Join Date
    Feb 2011
    Location
    Istanbul
    Posts
    2,984
    Even the novice weekly dose of Primobolan was apparently suppressive on your endocrine system, which is possibly why you experienced a limp dick during and/or after the cycle. Assuming that your gear was not fake, you are 21 years old and your endocrine system is still in a state of development, which is why you should not listen your PT and do a second cycle that involves Test and a higher dosing of Primobolan. My forevision of such cycle of yours is that you will most likely suffer from irreversible sides and some of these sides can be quite nasty, including your concern that your balls may shrink. Your balls will most likely to start shrinking 3 weeks into such cycle and I doubt you have a full understanding and/or knowlegde of how to cycle HCG along with a solid AI during a AAS cycle. Even so, you are too young for a real cycle and trust me, HTPA shutdown will be amongst your worst experience regarding your physical and mental health in your lifetime.

    Listen to the experienced and wise only.

  3. #3
    Koozer's Avatar
    Koozer is offline New Member
    Join Date
    May 2011
    Location
    E Town AB
    Posts
    18
    Quote Originally Posted by Valeron View Post
    Hello Guys,
    i have done my first novice cycle 2ml - 8 weeks primobolan 3 months ago.
    after 3th of cycle i got limp dick. now it seems fine - its back to normal.

    is it normal to get limp dick after that cycle ?

    my thyroid level was also high but i think thats because of using too many supplements with l-tyrosine (whey - amino acid - superpump - no explode...)

    i m looking forward to my 2nd cycle with my personal trainer sustanon - primobolan 5 weeks. do you think i know balls may shrink but do you think i will get limp dick again ? is it always temporary ? or can last for long time ? or life-time ?


    Seems you are just looking for someone to tell you you are good to go and you can be happy with the decision you have already made. Here is a link to you first thread on this pretty much same subject.
    http://forums.steroid.com/showthread...bolan-Sustanon) Marcus gave you advice and TJ here on this thread did as well. If you are worried about limp dick just wait untill after what you are planning on doing and perhaps what you do after that just to get back to being normal again from being messed up from what you have done before. The wheel keeps turnng and you keep chasing the dragon untill it turns around and bites you hard.

  4. #4
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    You don't seem to have any clue what you're doing. Stop listening to your dumbass trainer and do some reading.

  5. #5
    Slartbox is offline New Member
    Join Date
    Jun 2011
    Location
    Perth, Australia
    Posts
    34
    Go see your doctor asap imo
    he should help you if your honest im not sure on primo but shouldnt you have ran a base level of test with that during the cycle?

    Im no expert tho on primo i would never bother with it

  6. #6
    marcus300's Avatar
    marcus300 is offline ~Retired~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Jan 2005
    Location
    ENGLAND
    Posts
    40,922
    Quote Originally Posted by Bonaparte View Post
    You don't seem to have any clue what you're doing. Stop listening to your dumbass trainer and do some reading.
    I agree ^^^

    Its very clear you and your personal trainer have no idea what you are doing or how certain steroids work. I would stop listening to your trainer and start reading here and educating yourself. Do use steroids again until you have posted on here your future cycle, diet,training and stats then you will get more of an idea how to run a cycle..

  7. #7
    Slartbox is offline New Member
    Join Date
    Jun 2011
    Location
    Perth, Australia
    Posts
    34
    Marcus pretty much spot on i red about steroids for like 6 years before even using them as it interested me lol.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •